# SDR UIEA2017021000170

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,271 hours, 17,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, THE L1 DOOR WOULD NOT ARM.  RESET DOOR EXTERNAL HANDLE,  ADJUSTED GIRT BAR TO FIT RECEPTACLE OPS CHECKED GOOD IAW AMM 52-12-00.
